MathSciNet Relay Station
MathSciNet bibliographic data
MR2527697 11G20 (14G50)
Cojocaru, Alina Carmen; Shparlinski, Igor E. On the embedding degree of reductions of an elliptic curve. Inform. Process. Lett. 109 (2009), no. 13, 652–654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement